# SDR AALA20010656

- Difficulty date: March 26, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: AAP2711
- Condition: Leaking
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BGI - FLT 984 - EN ROUTE BGI-MIA - DETECTED LOUD NOISE IN CABIN.  RETURNED BGI AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED AIR CONDITIONING DUCT.  ACCOMPLISHED LEAK CHECK.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
